# SDR AUS20040351

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT TRACKS CORRODED.  PN HC538J0343-001 RT IB SEAT TRACK FOUND CORRODED ON  UPPER SURFACE. CORROSION MEASURES 106.68MM (4.2IN) LENGTH,  24.13MM (0.95IN) WIDTH WITH DEPTH OUT OF LIMITS.  LOCATION, ZONE 251, FRAME 40, RBL 21 RT.  REPORTED CAUSE OF DEFECT, LAVATORY/GALLEY SPILL.  PN HC539J0395 LT OB SEAT TRACK FOUND CORRODED ON THE UPPER SURFACE. CORROSION MEASURES 38.1MM (1.5IN) LENGTH,  21.7MM (0.856IN) WIDTH AND 1.803MM (0.071) DEPTH. LOCATION -  ZONE 251 STA 867 AND 854 LBL 43. REPORTED CAUSE OF DEFECT - DISSIMILAR METALS OF THE SEAT TRACK AND THE STEEL FEET OF THE MEAL TROLLEY REAR STOWAGE UNIT IN A DAMP ENVIRONMENT.  PN HC538J0343-000 LT IB SEAT TRACK FOUND CORRODED ON.
